Alert archive / Kansas / River Flood Warnings in 2018
River Flood Warning 5, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Sep 3, 2018, 9:04 AM CDT for Kingman County, Kansas. It took effect at Sep 4, 2018, 5:06 PM CDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2018, 9:04 AM CDT (14:04 UTC)
- In effect from
- Sep 4, 2018, 5:06 PM CDT
- Expired
- Sep 5, 2018, 8:10 PM CDT
- In force
- 27 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Kingman County, KS
The radar
The Wichita radar (KICT), 41 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ninnescah River near Murdock (MDKK1). The gauge peaked at 10.36 ft at Sep 5, 2018, 7:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07145200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
254
WGUS43 KICT 031404
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
904 AM CDT Mon Sep 3 2018
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Ninnescah South Fork Near Murdock affecting Kingman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC095-040403-
/O.NEW.KICT.FL.W.0005.180904T2206Z-180906T2149Z/
/MDKK1.2.ER.180904T2206Z.180905T0600Z.180906T0949Z.NR/
904 AM CDT Mon Sep 3 2018
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Ninnescah South Fork Near Murdock.
* From Tuesday afternoon until Thursday afternoon.
* At 8:00 AM Monday the stage was 3.7 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
to rise to near 11.4 feet by early Wednesday morning. The river
will fall below flood stage by Thursday morning.
* Impact...At 12.0 feet...Considerable flooding of pastureland occurs
with greatest extent over the pastureland adjacent to left upstream
and right downstream banks.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Murdock 8.0 3.7 Mon 08 AM 4.0 11.2 7.6
&&
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
3757 9806
$$
TAV8 follow-up statements
824
WGUS83 KICT 031857
FLSICT
Flood Statement
National Weather Service Wichita KS
157 PM CDT Mon Sep 3 2018
...The flood warning continues for the following river in Kansas...
Ninnescah South Fork Near Murdock affecting Kingman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC095-040856-
/O.EXT.KICT.FL.W.0005.180904T2213Z-180906T1136Z/
/MDKK1.2.ER.180904T2213Z.180905T0600Z.180905T2336Z.NO/
157 PM CDT Mon Sep 3 2018
The Flood Warning continues for
The Ninnescah South Fork Near Murdock.
* From Tuesday afternoon until Thursday morning.
* At 1:00 PM Monday the stage was 3.7 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
to rise to near 10.8 feet by early Wednesday morning. The river
will fall below flood stage by Wednesday evening.
* Impact...At 10.0 feet...Considerable flooding occurs along the right
upstream bank and left downstream bank. Minor flooding occurs along
right downstream bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Murdock 8.0 3.7 Mon 01 PM 4.0 10.3 5.7
&&
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
3757 9806
$$
KED402
WGUS83 KICT 040043
FLSICT
Flood Statement
National Weather Service Wichita KS
743 PM CDT Mon Sep 3 2018
...The flood warning continues for the following river in Kansas...
Ninnescah South Fork Near Murdock affecting Kingman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC095-041444-
/O.EXT.KICT.FL.W.0005.180904T2206Z-180906T1200Z/
/MDKK1.2.ER.180904T2206Z.180905T0600Z.180906T0000Z.NO/
743 PM CDT Mon Sep 3 2018
The Flood Warning continues for
The Ninnescah South Fork Near Murdock.
* From Tuesday afternoon until Thursday morning.
* At 7:00 PM Monday the stage was 3.6 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
to rise to near 10.8 feet by early Wednesday morning. The river
will fall below flood stage by Wednesday evening.
* Impact...At 10.0 feet...considerable flooding occurs along the right
upstream bank and left downstream bank. Minor flooding occurs along
right downstream bank.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Tue Wed Thu
Murdock 8.0 3.6 Mon 07 PM 9.7 8.0 4.9
&&
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
3757 9806
$$290
WGUS83 KICT 041321
FLSICT
Flood Statement
National Weather Service Wichita KS
821 AM CDT Tue Sep 4 2018
...The flood warning continues for the following river in Kansas...
Ninnescah South Fork Near Murdock affecting Kingman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC095-050321-
/O.EXT.KICT.FL.W.0005.180905T0200Z-180906T0632Z/
/MDKK1.1.ER.180905T0200Z.180905T0600Z.180905T1832Z.NO/
821 AM CDT Tue Sep 4 2018
The Flood Warning continues for
The Ninnescah South Fork Near Murdock.
* From this evening until late Wednesday night.
* At 8:00 AM Tuesday the stage was 3.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 9.4 feet by early Wednesday morning. The river will fall
below flood stage by early Wednesday afternoon.
* Impact...At 10.0 feet...Considerable flooding occurs along the right
upstream bank and left downstream bank. Minor flooding occurs along
right downstream bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Murdock 8.0 3.8 Tue 08 AM 9.2 5.9 4.5
&&
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
3757 9806
$$
Vaughan584
WGUS83 KICT 041855
FLSICT
Flood Statement
National Weather Service Wichita KS
155 PM CDT Tue Sep 4 2018
...The flood warning continues for the following river in Kansas...
Ninnescah South Fork Near Murdock affecting Kingman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC095-050855-
/O.EXT.KICT.FL.W.0005.180905T0227Z-180906T0530Z/
/MDKK1.1.ER.180905T0227Z.180905T0600Z.180905T1730Z.NO/
155 PM CDT Tue Sep 4 2018
The Flood Warning continues for
The Ninnescah South Fork Near Murdock.
* From this evening until late Wednesday night.
* At 1:00 PM Tuesday the stage was 4.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 9.3 feet by early Wednesday morning. The river will fall
below flood stage by early Wednesday afternoon.
* Impact...At 9.0 feet...Minor overflow occurs along both banks.
However on the south side of the banks near the river bridge on SE
160th Avenue, flooding spreads out into pastureland to the extent
of 1000ft.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Murdock 8.0 4.0 Tue 01 PM 9.1 5.3 4.7
&&
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
3757 9806
$$
Vaughan248
WGUS83 KICT 050100
FLSICT
Flood Statement
National Weather Service Wichita KS
800 PM CDT Tue Sep 4 2018
...The flood warning continues for the following river in Kansas...
Ninnescah South Fork Near Murdock affecting Kingman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC095-051500-
/O.EXT.KICT.FL.W.0005.180905T0328Z-180906T0530Z/
/MDKK1.1.ER.180905T0328Z.180905T0600Z.180905T1730Z.NO/
800 PM CDT Tue Sep 4 2018
The Flood Warning continues for
The Ninnescah South Fork Near Murdock.
* From this evening until late Wednesday night.
* At 7:00 PM Tuesday the stage was 6.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 9.3 feet by early Wednesday morning. The river will fall
below flood stage by early Wednesday afternoon.
* Impact...At 9.0 feet...Minor overflow occurs along both banks.
However on the south side of the banks near the river bridge on SE
160th Avenue, flooding spreads out into pastureland to the extent
of 1000ft.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Wed Thu Fri
Murdock 8.0 6.2 Tue 7 PM 6.7 4.9 4.5
&&
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
3757 9806
$$408
WGUS83 KICT 051252
FLSICT
Flood Statement
National Weather Service Wichita KS
752 AM CDT Wed Sep 5 2018
...The flood warning continues for the following river in Kansas...
Ninnescah South Fork Near Murdock affecting Kingman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC095-060252-
/O.EXT.KICT.FL.W.0005.000000T0000Z-180906T1700Z/
/MDKK1.1.ER.180905T0456Z.180905T1200Z.180906T0500Z.NO/
752 AM CDT Wed Sep 5 2018
The Flood Warning continues for
The Ninnescah South Fork Near Murdock.
* Until Thursday afternoon.
* At 7:31 AM Wednesday the stage was 9.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Thursday morning.
* Impact...At 10.0 feet...Considerable flooding occurs along the right
upstream bank and left downstream bank. Less overflows occurs along
right downstream bank. Expect flooding of pastureland near SE 160th
Avenue Bridge.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Murdock 8.0 9.8 Wed 08 AM 6.9 5.9 5.4
&&
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
3757 9806
$$238
WGUS83 KICT 051852
FLSICT
Flood Statement
National Weather Service Wichita KS
152 PM CDT Wed Sep 5 2018
...The flood warning continues for the following river in Kansas...
Ninnescah South Fork Near Murdock affecting Kingman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC095-060851-
/O.EXT.KICT.FL.W.0005.000000T0000Z-180906T1200Z/
/MDKK1.1.ER.180905T0456Z.180905T1200Z.180906T0000Z.NO/
152 PM CDT Wed Sep 5 2018
The Flood Warning continues for
The Ninnescah South Fork Near Murdock.
* Until Thursday morning.
* At 1:15 PM Wednesday the stage was 9.1 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 9.0 feet...Minor overflow occurs along both banks.
However on the south side of the banks near the river bridge on SE
160th Avenue, flooding spreads out into pastureland to the extent
of 1000ft.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Murdock 8.0 9.1 Wed 01 PM 6.7 5.9 5.4
&&
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
3757 9806
$$
bk397
WGUS83 KICT 060110
FLSICT
Flood Statement
National Weather Service Wichita KS
810 PM CDT Wed Sep 5 2018
...The flood warning is cancelled for the following river in
Kansas...
Ninnescah South Fork Near Murdock affecting Kingman County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC095-060140-
/O.CAN.KICT.FL.W.0005.000000T0000Z-180906T1200Z/
/MDKK1.1.ER.180905T0456Z.180905T1200Z.180905T2224Z.NO/
810 PM CDT Wed Sep 5 2018
The Flood Warning is cancelled for
The Ninnescah South Fork Near Murdock.
* At 7:00 PM Wednesday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 5:24 PM Wednesday.
* Forecast...The river will continue to fall to 4.4 feet by Friday
morning.
* Impact...At 8.0 feet...Minor flooding occurs along the right
upstream bank affecting pastureland and along left downstream bank.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Thu Fri Sat
Murdock 8.0 7.7 Wed 07 PM 4.7 4.1 3.9
&&
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
3757 9806
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 3, 6:55 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Sep 3, 6:55 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Wichita KS 655 AM CDT Mon Sep 3 2018 ...Updated for Aviation Discussion... .SHORT TERM...(Today through Wednesday night) Issued at 319 AM CDT Mon Sep 3 2018 Water vapor imagery shows a slow moving piece of shortwave energy near the four corners region with a very moist mid and upper connection extending down into the eastern Pacific. Not much in the way of features to lock onto at the surface, with moist southeasterly flow across the central and southern Plains. Main concern for today and tonight will be another round of heavy rainfall. Water vapor imagery also shows an impulse approaching the Arklatex region that is expected to lift northwest today and tonight. There is good model agreement in PW values increasing to over 2" as this wave approaches late this afternoon. Current thinking is that current showers and storms will slowly wane as sunrise approaches. Should see a lull in activity this morning into the early afternoon hours with an increase in showers and storms around or after 20z in the same overall area we have seen storms the last couple of days, which is generally west of Highway 14. It appears the main driver allowing showers and storms to keep regenerating in this area is a southerly upper jet that hasn't moved in a few days, which places areas west of I-135 in the right entrance region. Severe storm chances don't look as good this afternoon and this evening as they did the last couple of days, as we lose the extreme instability and deep layer shear drops off slightly. So feel heavy rain and flooding will be the main threat. Showers and storms should increase in coverage overnight as the upper impulse lifting out of the Arklatex region helps increase and focus mid level moisture transport. Activity should slowly work east late tonight, at least making it as far as the Turnpike. Scattered showers and storms are expected to remain in place for Tue as mid-upper level moisture connection remains in place along with plenty of upper diffluence. There is good model agreement that a shortwave trough will slide across southern Canada and will allow a cold front to push south into the central Plains Tue night. Front is expected to extend from eastern Nebraska into west-central KS by 06z Wed and will keep high shower and storm chances around. Front is expected to try and move through the forecast area Wed but confidence is low on how far south the front makes it. Nevertheless, this boundary will keep showers and storms around Wed into Wed night .LONG TERM...(Thursday through Sunday) Issued at 319 AM CDT Mon Sep 3 2018 Both GFS and ECMWF agree on tracking another slow moving impulse out of the 4 corners region and across KS Fri into Sat. This feature will keep likely POPS around for Thu into Fri with a gradual decrease from west to east on Sat. By Sat afternoon, only southeast KS should be seeing rainfall. Not out of the question additional flash flood watches maybe needed as confidence increases on where the more intense showers and storms will setup. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 655 AM CDT Mon Sep 3 2018 Areas of rain should gradually exit northward and/or dissipate this morning. However, with heating and an increasingly moist atmosphere, expecting scattered to numerous showers/thunderstorms to redevelop this afternoon and persist through tonight, especially along and west of the Flint Hills corridor. Locally very heavy rainfall is expected. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 84 71 81 70 / 30 60 60 60 Hutchinson 84 70 80 68 / 40 70 60 60 Newton 83 70 79 69 / 30 50 60 60 ElDorado 83 71 80 69 / 20 40 50 50 Winfield-KWLD 84 71 81 69 / 20 60 60 50 Russell 81 68 81 66 / 70 80 60 60 Great Bend 81 68 81 66 / 60 80 60 60 Salina 83 71 81 68 / 50 70 60 60 McPherson 84 70 80 68 / 40 60 60 60 Coffeyville 86 72 83 70 / 20 30 50 40 Chanute 86 72 83 70 / 20 30 50 50 Iola 87 72 82 70 / 20 20 50 50 Parsons-KPPF 86 72 82 70 / 20 30 50 50 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for KSZ032-033-047>050. && SHORT TERM...RBL LONG TERM...RBL AVIATION...ADK
Hazardous weather outlook, Sep 3, 4:50 AM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 450 AM CDT Mon Sep 3 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-041000- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 450 AM CDT Mon Sep 3 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Showers and storms producing high rainfall rates will be likely today and tonight for areas generally northwest of the Kansas Turnpike. While minor flooding will be possible for any locations that experience one of the stronger showers and storms, areas generally along and north of a Great Bend to McPherson line will have the best chance to see more substantial flooding. See latest flood watch and warnings for additional details. Dime size hail and 50 mph winds will also be possible with the stronger storms today and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday High shower and storm chances will remain in the forecast through Friday with high rainfall rates and flooding remaining the biggest threat. If you live or travel near flood prone areas, be sure to continue monitoring future outlooks, watches or warnings. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. However, any reports of heavy rainfall or flooding would be appreciated. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ Lawson
In the hours before
Local storm report, Sep 3, 5:39 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
539 AM CDT MON SEP 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 AM FLOOD GREAT BEND 38.36N 98.81W
09/03/2018 BARTON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED VARIOUS RURAL UNPAVED ROADS
ACROSS THE COUNTY ARE COVERED WITH WATER FROM HEAVY
OVERNIGHT RAINFALL.
&&
ADKLocal storm report, Sep 3, 8:03 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
803 AM CDT MON SEP 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 SE LANGDON 37.81N 98.27W
09/03/2018 M1.93 INCH RENO KS COCORAHS
24 HOUR TOTAL
0630 AM HEAVY RAIN TURON 37.81N 98.43W
09/03/2018 M4.23 INCH RENO KS COCORAHS
24 HOUR TOTAL
0656 AM HEAVY RAIN GREAT BEND AIRPORT 38.35N 98.85W
09/03/2018 M2.67 INCH BARTON KS AWOS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 SSW GLENDALE 38.86N 97.89W
09/03/2018 M2.79 INCH SALINE KS COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN KANOPOLIS 38.71N 98.16W
09/03/2018 M1.73 INCH ELLSWORTH KS COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 N CLEARWATER 37.56N 97.50W
09/03/2018 M2.08 INCH SEDGWICK KS COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN ELLSWORTH 38.74N 98.23W
09/03/2018 M1.93 INCH ELLSWORTH KS COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 NW NEW CAMBRIA 38.92N 97.56W
09/03/2018 M2.69 INCH SALINE KS COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 WNW NEW CAMBRIA 38.91N 97.59W
09/03/2018 M2.75 INCH SALINE KS COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 5 NNW SALINA 38.88N 97.65W
09/03/2018 M3.65 INCH SALINE KS COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 NE SYLVAN GROVE 39.02N 98.38W
09/03/2018 M1.62 INCH LINCOLN KS CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 NE GYPSUM 38.72N 97.41W
09/03/2018 M1.70 INCH SALINE KS COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 SW WILLOWDALE 37.51N 98.31W
09/03/2018 M1.71 INCH KINGMAN KS CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 ENE GREAT BEND 38.37N 98.77W
09/03/2018 M3.48 INCH BARTON KS COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN GREAT BEND 38.36N 98.81W
09/03/2018 M3.34 INCH BARTON KS CO-OP OBSERVER
24 HOUR TOTAL
0711 AM HEAVY RAIN 3 NNW PLEVNA 38.01N 98.33W
09/03/2018 M2.55 INCH RENO KS COCORAHS
24 HOUR TOTAL
&&
TVAUGHANThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:17 PM CDT | Special Weather Statement | ICT | Lincoln | 43 min |
| Sep 2, 7:37 PM CDT | Special Weather Statement | ICT | Barton | 53 min |
| Sep 2, 9:55 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Russell, Saline | 11 hr |
| Sep 2, 11:51 PM CDT | Special Weather Statement | ICT | Reno | 39 min |
| Sep 3, 7:05 AM CDT | Areal Flood Warning | ICT | Rice | 30 hr |
| Sep 3, 5:43 PM CDT | Special Weather Statement | ICT | Russell | 32 min |
| Sep 3, 6:16 PM CDT | Special Weather Statement | ICT | Russell | 44 min |
Nearby
River Flood Warnings in Kansas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.